Affordable Access

deepdyve-link
Publisher Website

Global Existence and Asymptotic Behavior for the 3D Compressible Non–isentropic Euler Equations with Damping

Authors
  • ZHANG, Yinghui
  • WU, Guochun1, 2, 3
  • 1 Department of Mathematics
  • 2 School of Mathematics and Statistics
  • 3 School of Mathematical Sciences
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
424–434
Identifiers
DOI: 10.1016/S0252-9602(14)60016-3
Source
Elsevier
Keywords
License
Unknown

Abstract

We investigate the global existence and asymptotic behavior of classical solutions for the 3D compressible non-isentropic damped Euler equations on a periodic domain. The global existence and uniqueness of classical solutions are obtained when the initial data is near an equilibrium. Furthermore, the exponential convergence rates of the pressure and velocity are also proved by delicate energy methods.

Report this publication

Statistics

Seen <100 times